Concern by Challenging Dicky: Does taking Creatine nutritional supplements result in hair decline in gentlemen?
I read rumours that hair loss is a sideaffect of getting Creatine. Can any individual affirm or deny this make sure you? Many thanks in advance.
Reply by tennislover
nope.. i would find that really quite not likely… do not see how it could do that…
and u cycle creatine on and off.. so as soon as u hit 6 – seven months u get off for a break… atleast1 thirty day period
1 factor that can make u drop your hair is steroids…
What do you consider? Solution below!
no.their is no connection between hair loss and the use of creatine.
Any kinds of supplements, since you didn’t know what are the ingredients, and you didn’t mix them yourself, they’re just promises for you to buy buy buy so they can sell sell sell, NOT MANY are approved by FDA, could cause anything from hair loss, weight gain, a new type of cancer – unless many people get sick all at once – FDA will banned them.
Sometimes it takes a long time for your body to absurb so much ‘toxic’ doctors can’t figure out why you’re sick.
So MANY MANY of different types of supplements, from keep you live longer to stronger, etc, and the reason why FDA don’t even approve them, is because they don’t have a manpower to go after each and everyone out there who makes them.